# SDR UPS06247461

- Difficulty date: July 6, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON FLOORBEAM TOP CHORD BS 950 RBL 51-56.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-10-06 AND 53-1001.  FLOORBEAM TOP CHORD REPLACED IAW SRM 51-30-02.
